Posted by Gmill on July 13, 2009, at 17:06:19
In reply to Re: Lexapro Withdrawal Dizziness/Tingling/Numbness » emiliacole, posted by Mariposa on January 20, 2004, at 17:36:43
> > i stopped lexapro 10 days ago and in just the past 5 days i have gone through the WORST withdrawal EVER! same symptoms, aching in my head left side, dizziness, nausea..it's horrible, like the flu.
> > this happened to me before when i forgot to take my meds for a few days and then figured, well, i feel fine, i'll just stop...i was out of work for a week with what i thought was the flu..after i didn't get better, i started the lexapro again, and of course felt better.... i also kept gaining weight......
> > i quit lexapro because i gained 35 pounds from it in just 8 months!
> > YES, LEXAPRO CAN MAKE YOU FAT!
> > i went to three different docs trying to figure out how i could possibly gaining weight so rapidly while my eating habits never changed...they even go better, and i was going to the gym 5 days a week..... no one could figure it out.
> > my pysch meds doctor even confirmed that she had gained weight on it...even though she backed the drug by saying it was rare...rare my *ss! just search lexapro side effects and you will get HUNDREDS of people telling their horror stories of this drug.
> > i am so bummed i never researched this in the first place.
> > even though i feel sick as a dog and none of my clothes fit, thanks to lexapro, i'll never take an anti'D again...i'm on a quest for a natural solution. pharmaceutical drugs are poison.
> Most posters who have successfully stopped Lexapro did it by tapering off slowly so as to minimize the withdrawl agony.
> Sorry to hear you had such a rough time of it, but your poison is a potion to many of us....I lost 10 pounds on Lex and have had good results.
> Good luck to you.~~~8|8
I have been taking 20mg of Lexapro daily for the past 2-3 years with no problems. No weight gain and has done wonders for me and my depression. The only side effect that I have is if I forget to take the Lexapro for a few days. After about day 3 I start having a feeling of "electrical brain zaps" if that makes sense. My doctor mentioned the term for it but I can't remember. I guess everyone is wired differently and meds don't effect everyone the same and takes a little time to find the right one that will work for you. Good luck! I had horrible reactions to Effexor and Prozac (hallucinations and suicidal thoughts). My thought (and a thought only) is sometimes these thoughts increase when you initially start your antidepressant medication while in a state of full depression and a low tolerance to the med itself. Kinda like taking a 2mg Xanax for the first time and sleeping for two days:)